# SDR AMTA200600642

- Difficulty date: November 8, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N164AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1238
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1303-1323
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT TRACK CORRODED AT FS 1303 TO FS 1323 LBL 10.  CORROSION ON SEAT TRACK OUT OF LIMIT AS PER SRM 53-21-00 FIG 807.  SEAT TRACK REPLACED AS PER SRM 51-40-01 AND LOCKHEED DRAWING 1507948, REFER REPAIR CARD R071.  (M)
